# SDR TAOA049603

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Chafed
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, NR 1 ENGINE FIRE WARNING LIGHT AND BELL CAME ON.  REJECTED TAKEOFF.  FOUND 'B' LOOP INSULATION CHAFED THROUGH APPROX .03125 INCH IN LENGTH.  REPAIRED WIRE AND INSTALLED WIRE PROTECTOR.  OPERATIONAL CHECK OK.  (M)
